# SDR SWAA2024021243111

- Difficulty date: January 20, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED ON IRSS 217 AT LT WING 2024-67260<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ON IRSS 217 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 1 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ON IRSS 217 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 1 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.
